Inhomogeneous Quantum Invariance Group of Multi-Dimensional Multi-parameter Deformed Boson Algebra


Altintas A. A. , Arik M., Arikan A. S. , Dil E.

CHINESE PHYSICS LETTERS, vol.29, no.1, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1088/0256-307x/29/1/010203
  • Journal Name: CHINESE PHYSICS LETTERS
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

We investigate the inhomogeneous invariance quantum group of the d-dimensional d-parameter deformed boson algebra. It is found that the homogeneous part of this quantum group is given by the d-parameter deformed general linear group. We construct the R-matrix which collects all information about the non-commuting structure of the quantum group for the two-dimensional case.